# SDR F3LA2019032700029

- Difficulty date: March 26, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 7272
- Aircraft time: 10,551 hours, 4,236 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164907155
- Condition: Failed
- Location: Zone 100
- Part time: 10,551 hours, 4,236 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP1205537-1, APPROXIMATELY LAST 10-12 MINUTES OF FLIGHT DESCENDING BELOW 16,000 FEET, VIBRATION FELT ALONG WITH HUMMING/WHINING NOISE FLT DECK & FORWARD GALLEY FLOOR. NOTICED BY BOTH PILOTS AND FLIGHT ATTENDANTS. PLEASE INSPECT AVIONICS BAY. ALONG WITH VIBRATION & UNUSUAL NOISE, NOTICED A VERY FAINT SMELL POSSIBLY ELECTRICAL SMOKE. NO OTHER 
INDICATIONS OF FIRE WERE NOTICED. CORRECTIVE ACTION: REFERENCE LP1205537-1, AIRCRAFT WAS GROUNDED DUE TO DISCREPANCY. MX INSPECTED AIRCRAFT PER TSM 05-50-00-810-831-A FOR A TYPE 9 CAUSE. TESTED AEVC PER AMM TASK 21-26-00-710-001, EXTRACT FAN FAILED, 
PLACED EXTRACT FAN ON MEL 21-26-02C, CONTROL # 1148699, DUE 04/05/2019. MAINTENANCE PROCEDURE COMPLIED WITH AND VALVE
VERIFIED OPEN. REFERENCE LP1205539-2, R&R AV EXTRACT BLOWER 18HQ OPS CK OK REF AMM 21-26-51-PB401 TW-F9T01840 06-19 
P/N OFF: EVT3454HC S/N OFF 164907155 P/N ON: EVT3454HC S/N ON 164906426./END/
